# SDR AALA202308258069

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 38,949 hours, 4,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 4A37951
- Part serial: 1307
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 16,635 hours, 1,856 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 OVER WING SLIDE BOTTLE NEEDS REPLACEMENT. R3 OVER WING RESERVOIR BOTTLE REPLACED. PER AMM 25-65-02.
